COVID-19 Update - We are open and shipping orders to customersQuestions? 0800.438.363

Histaclear Tablets 60

NZ $13.10

Out of Stock

Earn $0.26 ea of loyalty rewards redeemable on your next purchase

product description

An antihistamine or anti-allergic used to treat hayfever and other allergic conditions.

It is fast-acting, usually within 10-20 minutes after taking it, non-sedating and its effects last for 24 hours, so you only need to take it once a day.

It may also provide relief for signs of chronic urticaria or hives and other skin allergic reactions. It is generic of Zyrtec.

What else should I know?

Classification

Pharmacy Only Medicine

Active Ingredients

10mg cetirizine hydrochloride

Dosage

Adults and children over 6 years of age;
The usual daily dose is one tablet (10mg) as a single dose.
Children 1 - 6 years; 5mg as a single dose.
In children over 6 years of age, the daily dose of 10mg is given as a single or divided dose, due to the effects of Histaclear not lasting as long in children. Individuals will vary in their response to medicines and this applies to Histaclear also.

Warnings

When you must not take it;
Do not take Histaclear if you have an allergy to any of the following:
· any medicine containing cetirizine
· hydroxyzine (another antihistamine related to cetirizine)
· any of the ingredients listed at the end of this information.
Symptoms of an allergic reaction to Histaclear may include shortness of breath, wheezing or difficulty breathing; swelling of the face, lips, tongue or other parts of the body; rash, itching or hives on the skin.

Do not use Histaclear in children less than 1 year of age.
Talk to your pharmacist or doctor if you are not sure whether you should take this medicine.

Before you take it;
Tell your pharmacist or doctor if:
· You are allergic to any other medicines, foods, preservatives or dyes
· You have epilepsy (fits/seizures/convulsions)
· You have kidney problems
· You have any other medical conditions
· You are pregnant, plan to become pregnant, or are breastfeeding. Your pharmacist or doctor can discuss with you the risks and benefits involved.
If you have not told your pharmacist or doctor about any of the above, tell them before you take Histaclear .

Taking other medicines;
If you are taking any other medicines, including any you get without a prescription from a pharmacy, supermarket or health food shop, talk to your pharmacist or doctor.

reviews

Note: Customer reviews are written by website visitors and are not intended as medical advice.

Average Customer Review: 5 out of 55 out of 55 out of 55 out of 55 out of 5 3 Reviews
Write an online review and share your thoughts with others.

5 out of 55 out of 55 out of 55 out of 55 out of 5 reliable and good value, 17-6-2019
By: Karen H (Warkworth)

We always use this brand. my son finds this one best for his ongoing allergies

 

5 out of 55 out of 55 out of 55 out of 55 out of 5 Histaclear Tablets 60, 7-7-2016
By: Marion Watson (Half Moon Bay)

Histaclear works well for me, helping keep my Hayfever under control.

 

5 out of 55 out of 55 out of 55 out of 55 out of 5 Hisaclear , 6-10-2015
By: Gwen Williams (Invercargill)

These tablets are really good.

 

Customers who purchased this also purchased...

your cart
Just Added
browse by condition

You can find very effective natural products in our shop to treat your health problems such as flu, stress, migraine and more.

browse all
health chemist blog

Regular articles about health conditions and health products.

read all blog
Join Us on Facebook
follow us

for special offers, giveaways, & more!

sign up for specials
Get all the best deals and special offers from the Health Chemist Club.